Constant sick anxious feeling

K

Kbower

New member
Joined
Dec 5, 2014
Messages
3
I can't concentrate. I have no motivation to do anything ! Takes all my energy to make myself a drink. I have lost all zest for life. I wake up most morning wishing I hadn't. And then it follows by throwing up! Negative what if thoughts over run my day. To the point where I just want to run away - where nobody will know me. Help?
 
B

Broddo_Faggins

Active member
Joined
Jul 10, 2014
Messages
33
that sounds awful. can at least make myself go for a walk or something. I understand the waking up feeling though, also the running away feeling. Is hard to know what to suggest. just have to trudge on through it, hope to feel better at some point, 'it doesn't rain everyday' and all that bullshit. I would put on some comedy box set or something funny to distract myself. you're not alone though, in a sense of course. what is it worrying you?
 
K

Kbower

New member
Joined
Dec 5, 2014
Messages
3
It takes me around an hour to build myself up to go to the shops? Yesterday I had nothing to eat all day.
My current housing situation is unstable - and it's making me so anxious! I can't even look forward to Christmas as I don't know what is around the corner
Throwing up is a normal part of my day now- even though it is just bile that comes up
I am on 20mg of citalopram everyday but only been on 20 for 5 days so feeling no improvement ! 10mg for 4 weeks before that but it was only a drop in the ocean x
 
B

Broddo_Faggins

Active member
Joined
Jul 10, 2014
Messages
33
yeah that sounds grim. sucks but anxiety is just gonna happen. unless you either distract yourself somehow, like I'm doing right now. or you try and change your situation (I'm too scared to). you have no family to fall back on? anyone you could call? sounds like you need looking after. not eating is gonna make you feel so shit. I feel sick if I don't eat, is probably your stomach digesting itself. At least you 'should' start feeling better soon when the citalopram kicks in, if you can keep it down that is. Understand that's no conselation for the right now though.
 
Parissa

Parissa

Well-known member
Joined
Nov 22, 2014
Messages
234
Location
Bedford
Anti depressants can take up to 6 weeks to take effect. You are only a few days into the increase. I also vomitted on citalopram and had to change to esciatlopram which also worked much faster for me. Is it possible the citalopram is making you vomit? I was always sick at the same time each day.

Love Parissa
 

Similar threads


Top